mental-health-icon

Buproprion & escitaloprm

I am always confused with depression and attention deficit disorder I cant concentrate on hard or boring subject even before a day of exam , i read only 1 chapter in whole day ,if i forcely try to read then i become tired , fatigue but i have good concentration with some books , some times when driving bike i used to forget the gear in which the bike is running , forgetfulness is only for short term memory I consulted a psychiatrist & he told me that i have depression and G.A.D But on internet i find many things that related to attention deficit disorder So what is the difference btwn depression and a.d.d. in context to lac of concentration and fatigue & forgetfulness to short term memory, i am taking escitalopram and buproprion and it improved my mood but concentration and unmotivation to study is still persist
views-icons 36 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Buproprion & escitaloprm

doctor profile image
Ms. Hema Sampath Bangalore | Clinical Psychologist
Answered
I feel you could  be week for your age.
Consult a GP for your general improvement of your health.
Maybe with general treatment  you could improve ur health and in turn you could feel better and enthusiastic  about you rife and approach about it.
Next Steps
If it persists even after  that,  then you can consult a Psychologist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mohit Shah Mumbai | Psychiatrist
Answered
I can understand your confusion, Anxiety Depression and ADHD may have symptoms which can overlap, so rather than diagnosis we should focus on your functional improvement, I think you are on a good combination of medication, what is required is some amount of psychotherapy which includes time management and scheduling your study hours and concentration, walking 30 minutes per day will also help you
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO